ru en

Publications

1. Andrei Druzhinin, Rigidity theorem for presheaves with Witt-transfers, to appear in St. Petersburg Mathematical Journal (2018); preprint.
2. Lien Boelaert, Tom De Medts, Anastasia Stavrova, Moufang sets and structurable division algebras, Memoirs AMS 259 (2019), no. 1245, 90 pp.; preprint.
3. Alexey Ananyevskiy, Oliver Röndigs, Paul Arne Østvær, On very effective hermitian K-theory, to appear in Mathematische Zeitschrift (2019); preprint.
4. Carina Geldhauser, Enrico Valdinoci, Optimizing the fractional power in a model with stochastic PDE constraints, to appear in Advanced Nonlinear Studies (2019); preprint.
5. Oleg Alekseev, Stochastic interface dynamics in the Hele-Shaw cell, to appear in Physical Review E (2019); preprint.
6. Meshkova Yu.M., Homogenization with the corrector for periodic parabolic systems in the $L_2(\mathbb{R}^d)$-norm, St. Petersburg Mathematical Journal, 31:4; preprint.
7. Anastasia Stavrova, Isotropic reductive groups over discrete Hodge algebras, Journal of Homotopy and Related Structures, 14:2 (2019), 509–524; preprint. ,
8. Meshkova Yu.M., On homogenization of periodic hyperbolic systems, Mathematical Notes, 105:6, pp. 937-942.
10. D. E. Vavilov, S. Eggl, Yu. D. Medvedev, P. B. Zatitskiy, Shape evolution of cometary nuclei via anisotropic mass loss, Astronomy & Astrophysics, Volume 622, February 2019, L5, 1-6.
11. Lebedeva N., Petrunin A., Zolotov V.O., Bipolar comparison, Geometric and Functional Analysis, 29:1, pp 258–282 (2019); preprint (2017).
12. Oleg Alekseev, Formation of viscous fingers in regularized Laplacian growth, to appear in Physical Review E (2019); preprint.
13. Danila Cherkashin, Fedor Petrov, On small n-uniform hypergraphs with positive discrepancy, to appear in Journal of Combinatorial Theory, Series B (2019); preprint (2017).
14. Jozsef Balogh, Danila Cherkashin, Sergei Kiselev, Coloring general Kneser graphs and hypergraphs via high-discrepancy hypergraphs, to appear in European Journal of Combinatorics (2019); preprint.
15. M. Casals-Ruiz, I. Kazachkov, A. Zakharov, On commensurability of right-angled Artin groups I: RAAGs defined by trees of diameter 4, Revista Matematica Iberoamericana 35:2 (2019), 521-560; preprint.